# SDR SIMA20150425003

- Difficulty date: April 25, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 29,112 hours, 24,963 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Condition: Broken
- Location: Windshield Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ROUTE RECEIVED WINDSHIELD HEAT 1 INOPERATIVE.  PERFORMED OPERATIONS CHECK OF WINDSHIELD HEAT 1 IAW AMM 30-42-00, CHECKED GOOD.  FOUND WINDSHIELD HEAT TEST SWITCH ON MX PANEL BROKEN & STUCK ON WINDSHIELD 1 HEAT.  R & R SWITCH IAW AMM 20-13-03.  CHECKED GOOD SEE ITEM 1.
